Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 224, NWS Fort Worth, TX

June 26, 2007Dallas County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 5:19 PM CDT for Dallas County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 5:19 PM CDT (22:19 UTC)
Expired
Jun 26, 2007, 9:15 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:10 PM CDTFLASH FLOODDuncanville, TXMULTIPLE LOW WATER CROSSINGS FLOODED IN DUNCANVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 262221
FFWFWD
TXC113-270215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
  COPPELL TO 15 MILES WEST OF GRAND PRAIRIE...OR ALONG A LINE        
  EXTENDING FROM COPPELL TO CROWLEY...MOVING EAST AT 20 MPH.         
  RAINFALL RATES OF 2 TO 3 INCHES AN HOUR IS OCCURRING WITH THIS     
  LINE OF STORMS.  ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES IS   
  EXPECTED ACROSS DALLAS COUNTY THROUGH 8 PM.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS 
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT 
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS 
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652

$$

92
5 follow-up statements
000 
WGUS74 KFWD 262257
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT TUE JUN 26 2007

TXC113-270215-
DALLAS TX-
554 PM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
DALLAS COUNTY...

AT 554 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN OVER COPPELL...NORTH IRVING...AND 
D F W AIRPORT. MOVEMENT WAS EAST AT 15 MPH.

RAINFALL OF OVER 1.5 INCHES PER HOUR IS POSSIBLE FROM THESE STORMS. 
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF CREEKS AND 
STREAMS...DITCHES... HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS 
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652

$$
000 
WGUS74 KFWD 262348
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT TUE JUN 26 2007

TXC113-270215-
DALLAS TX-
645 PM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
DALLAS COUNTY...

...SIGNIFICANT FLASH FLOODING POSSIBLE...

AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM NORTH OF GARLAND...TO 
DOWNTOWN DALLAS...TO DUNCANVILLE. MOVEMENT WAS EAST-NORTHEAST AT 
15 MPH.

RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE FROM THESE STORMS. 
THIS RAINFALL WILL RESULT IN RAPID RUNOFF AND POTENTIALLY 
SIGNIFICANT FLOODING ACROSS PORTIONS OF DALLAS COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS 
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS 
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652

$$
000 
WGUS74 KFWD 270031
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT TUE JUN 26 2007

TXC113-270215-
DALLAS TX-
727 PM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
DALLAS COUNTY...

...SIGNIFICANT FLOODING THREAT CONTINUES...

AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM GARLAND...TO EASTERN 
DALLAS...TO DUNCANVILLE AND CEDAR HILL. MOVEMENT WAS EAST-NORTHEAST 
AT 15 MPH.

RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS. 
FLOODING HAS BEEN REPORTED IN DUNCANVILLE AND IN SOUTHWEST DALLAS 
COUNTY. ADDITIONAL SIGNIFICANT FLOODING WILL BE POSSIBLE AS THESE 
STORMS MOVE ACROSS THE COUNTY. TRAVEL WITH EXTREME CAUTION IF YOU 
ARE IN THIS AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652

$$
000 
WGUS74 KFWD 270115
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT TUE JUN 26 2007

TXC113-270215-
DALLAS TX-
813 PM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
DALLAS COUNTY...

AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS WITH HEAVY RAIN FROM GARLAND...TO MESQUITE. 
MOVEMENT WAS NORTHEAST AT 15 MPH.

EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL THIS EVENING WILL CONTINUE 
THE THREAT OF FLOODING. CREEKS AND STREAMS...URBAN AREAS... 
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS 
AND LOW LYING SPOTS ARE ALL VULNERABLE TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652

$$
000 
WGUS74 KFWD 270151
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT TUE JUN 26 2007

TXC113-270215-
DALLAS TX-
850 PM CDT TUE JUN 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
DALLAS COUNTY...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE RAIN CONTINUING OVER DALLAS COUNTY. THE HEAVY 
THUNDERSTORMS HAVE MOVED EAST OF DALLAS...BUT RESIDUAL FLOODING OF 
LOW LYING AND FLOOD PRONE LOCATIONS WILL CONTINUE. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

LAT...LON 3299 9705 3255 9703 3254 9650 3298 9652

$$

92

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:58 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 26, 2:58 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT TUE JUN 26 2007

.DISCUSSION...
THE FLASH FLOOD WATCH IS EXTENDED THROUGH WEDNESDAY NIGHT FOR ALL OF
NORTH TEXAS. OUR CONFIDENCE WAS NOT HIGH ENOUGH TO REMOVE ANY
COUNTIES FOR THE TIME BEING.

THE UPPER TROUGH/SHEAR AXIS OVER WESTERN OKLAHOMA AND OUR WESTERN
CWA WILL ONLY MEANDER A LITTLE THROUGH THURSDAY. IT SHOULD BEGIN TO
DRIFT NORTHWARD THURSDAY NIGHT AND FRIDAY AS THE EASTERN CANADA
UPPER TROUGH MOVES EAST AND DEEPENS...HOWEVER THE SHEAR AXIS OVER
OUR WESTERN CWA WILL LINGER OVER THE WEEKEND. COME NEXT WEEK...THE
UPPER TROUGH PIVOTS WEST TO EAST AND SLIDES DOWN INTO THE SOUTHERN
STATES...EXTENDING FROM GEORGIA TO THE TEXAS HILL COUNTRY.

DUE TO OUR EXTREMELY MOIST AIRMASS AND EASTERN SIDE LIFT OF THE
UPPER TROUGH...MORE ROUNDS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE
CWA. SINCE THIS IS A WARM CORE SYSTEM...THE CONVECTION WILL BE MORE
NUMEROUS AND SCATTERED DURING THE DAYTIME AND MORE CONCENTRATED NEAR
THE LOWS CENTER AT NIGHTTIME WHICH IS OUR FAR NORTHWEST CWA.  THE
SEVERE WEATHER POTENTIAL REMAINS VERY LOW...BUT A BRIEF SMALL FUNNEL
OR AN F0 VORTICE COULD OCCUR THROUGH THURSDAY.

WE/VE KEPT POPS HIGH FOR SEVERAL MORE DAYS AND ADDED LOW CHANCE POPS
TO THE FIRST OF NEXT WEEK SINCE THE UPPER TROUGH ISN/T LEAVING SOON.

CLOUDS AND PRECIPITATION WILL CONTINUE TO MAKE FORECASTING HIGH/LOW
TEMPERATURES A LITTLE DIFFICULT. DECIDE TO PULL HIGH BACK SLIGHTLY
THURSDAY THROUGH SUNDAY. OVERNIGHT LOWS WILL BE GOVERNED BY
DEWPOINTS AND CLOUD COVER.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  84  72  87  73 /  70  70  60  50  30
WACO, TX              75  86  73  87  73 /  60  60  50  50  20
PARIS, TX             72  83  71  85  71 /  70  70  50  40  30
DENTON, TX            73  83  70  86  71 /  80  70  60  50  30
MCKINNEY, TX          73  84  71  86  71 /  70  70  60  50  30
DALLAS, TX            74  84  73  87  73 /  70  70  60  50  30
TERRELL, TX           74  85  72  86  73 /  60  60  50  40  20
CORSICANA, TX         74  86  72  88  73 /  50  60  50  40  20
TEMPLE, TX            75  87  72  87  72 /  50  60  40  50  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

79/75
Hazardous weather outlook, Jun 26, 3:30 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT TUE JUN 26 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
330 PM CDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THURSDAY MORNING.

A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY NEAR THE RED
RIVER TONIGHT. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT
TROPICAL MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS.
HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARD.
HOWEVER...AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING
DOWNBURST WINDS OR EVEN A BRIEF TORNADO...ESPECIALLY NORTH OF
INTERSTATE 20 AND WEST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...
THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS
ALL OF NORTH TEXAS THROUGH THURSDAY.

THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK...
WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20.
AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS
ISOLATED SEVERE STORMS.

In the hours before

Special weather statement, Jun 26, 4:31 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT TUE JUN 26 2007

TXZ118-262200-
TARRANT TX-
431 PM CDT TUE JUN 26 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SLOW MOVING CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN MOVING
INTO WESTERN TARRANT COUNTY. THE HEAVIEST RAINS WERE LOCATED NEAR
INTERSTATE 20 EAST OF WEATHERFORD...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS
CLUSTER OF STORMS. A FLASH FLOOD WARNING MAY BE NEEDED BY 500 PM FOR
PARTS OF TARRANT COUNTY.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3297 9754 3257 9755 3257 9704 3299 9703
Local storm report, Jun 26, 4:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      2 N MORGAN MILL         32.42N  98.16W
06/26/2007                   ERATH              TX   FIRE DEPT/RESCUE

            WATER OVER THE ROAD ON US HIGHWAY 281 NORTH OF MORGAN
            MILL
Local storm report, Jun 26, 4:45 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLASH FLOOD      3 NE MORGAN MILL        32.42N  98.13W
06/26/2007                   ERATH              TX   LAW ENFORCEMENT

            COUTNY ROAD 146 NORTH OF MORGAN MILL WASHED OUT
Local storm report, Jun 26, 4:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     FLASH FLOOD      LIPAN                   32.52N  98.05W
06/26/2007                   HOOD               TX   LAW ENFORCEMENT

            4 VEHICLES UNDER WATER IN LIPAN
Special weather statement, Jun 26, 5:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT TUE JUN 26 2007

TXZ119-262315-
DALLAS TX-
513 PM CDT TUE JUN 26 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  DALLAS COUNTY

AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER RICHLAND HILLS...MOVING EAST AT 25 MPH.

EXCESSIVE RAINS AND WIND GUSTS TO 40 MPH WILL MOVE INTO DALLAS
COUNTY BY 530 PM. A FLASH FLOOD WARNING WILL LIKELY BE ISSUED FOR
DALLAS COUNTY BEFORE 600 PM.

CITIES IN THE PATH OF THIS STORM INCLUDE DALLAS AND ALL DALLAS
SUBURBS.

HEAVY RAINFALL WILL RESULT IN SIGNIFICANT STREET FLOODING ACROSS
MUCH OF DALLAS COUNTY.

LAT...LON 3257 9703 3298 9703 3298 9652 3256 9652
      3256 9701
Local storm report, Jun 26, 5:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 PM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FLASH FLOOD      10  N FORT WORTH        32.90N  97.34W
06/26/2007                   TARRANT            TX   NWS EMPLOYEE

            HIGH WATER OVER THE ROAD AT ALTA VISTA ROAD AND GOLDEN
            TRIANGLE BLVD.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:31 PM CDTSpecial Weather StatementFWDBosque29 min
Jun 25, 11:54 PM CDTTornado WarningFWDWise51 min
Jun 26, 12:04 AM CDTSpecial Weather StatementFWDHamilton26 min
Jun 26, 12:21 AM CDTFlash Flood WarningFWDWise3 hr
Jun 26, 12:21 AM CDTTornado WarningFWDHamilton28 min
Jun 26, 1:24 AM CDTSpecial Weather StatementFWDEastland36 min
Jun 26, 1:41 AM CDTFlash Flood WarningFWDEastland3 hr
Jun 26, 1:50 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 2:40 AM CDTFlash Flood WarningFWDMontague95 min
Jun 26, 11:59 AM CDTFlash Flood WarningFWDYoung3 hr
Jun 26, 12:43 PM CDTFlash Flood WarningFWDKaufman2 hr
Jun 26, 12:57 PM CDTFlash Flood WarningFWDJack3 hr
Jun 26, 1:35 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 26, 1:49 PM CDTFlash Flood WarningFWDEllis3 hr
Jun 26, 2:00 PM CDTFlash Flood WarningFWDDallas3 hr
Jun 26, 2:24 PM CDTFlash Flood WarningFWDStephens3 hr
Jun 26, 2:32 PM CDTFlash Flood WarningFWDKaufman, Rockwall3 hr
Jun 26, 2:33 PM CDTFlash Flood WarningFWDMontague, Wise3 hr
Jun 26, 2:51 PM CDTSpecial Weather StatementFWDVan Zandt54 min
Jun 26, 2:55 PM CDTSpecial Weather StatementFWDCooke, Denton65 min
Jun 26, 3:03 PM CDTSpecial Weather StatementFWDHunt27 min
Jun 26, 3:04 PM CDTSpecial Weather StatementFWDFreestone26 min
Jun 26, 3:11 PM CDTFlash Flood WarningFWDHunt3 hr
Jun 26, 3:31 PM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 3:41 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
Jun 26, 3:57 PM CDTFlash Flood WarningFWDGrayson3 hr
Jun 26, 4:02 PM CDTFlash Flood WarningFWDCollin, Denton3 hr
Jun 26, 4:07 PM CDTFlash Flood WarningFWDHood, Parker3 hr
Jun 26, 4:31 PM CDTSpecial Weather StatementFWDTarrant29 min
Jun 26, 4:40 PM CDTFlash Flood WarningFWDErath, Somervell3 hr
Jun 26, 4:46 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 26, 4:53 PM CDTFlash Flood WarningFWDComanche4 hr
Jun 26, 5:02 PM CDTFlash Flood WarningFWDBosque, Hill, Johnson4 hr
Jun 26, 5:13 PM CDTSpecial Weather StatementFWDDallas62 min
Jun 26, 5:31 PM CDTFlash Flood WarningFWDHamilton3 hr
Jun 26, 5:57 PM CDTTornado WarningFWDJohnson48 min
Jun 26, 6:33 PM CDTFlash Flood WarningFWDEllis4 hr
Jun 26, 6:42 PM CDTTornado WarningFWDEllis48 min
Jun 26, 6:50 PM CDTSpecial Weather StatementFWDCoryell, McLennan25 min
Jun 26, 6:56 PM CDTFlash Flood WarningFWDMills3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.